Covariant constructions in the theory of linear differential equations

František Neuman

Časopis pro pěstování matematiky (1986)

  • Volume: 111, Issue: 2, page 201-207
  • ISSN: 0528-2195

How to cite

top

Neuman, František. "Covariant constructions in the theory of linear differential equations." Časopis pro pěstování matematiky 111.2 (1986): 201-207. <http://eudml.org/doc/21643>.

@article{Neuman1986,
author = {Neuman, František},
journal = {Časopis pro pěstování matematiky},
keywords = {nth order linear differential equations; iterative equations; covariant functor; transformations},
language = {eng},
number = {2},
pages = {201-207},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Covariant constructions in the theory of linear differential equations},
url = {http://eudml.org/doc/21643},
volume = {111},
year = {1986},
}

TY - JOUR
AU - Neuman, František
TI - Covariant constructions in the theory of linear differential equations
JO - Časopis pro pěstování matematiky
PY - 1986
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 111
IS - 2
SP - 201
EP - 207
LA - eng
KW - nth order linear differential equations; iterative equations; covariant functor; transformations
UR - http://eudml.org/doc/21643
ER -

References

top
  1. J. Aczél, Lectures on Functional Equations and their Applications, Academic Press, New York and London, 1966. (1966) MR0208210
  2. O. Borůvka, Linear Differential Transformations of the Second Order, The English Univ. Press, London, 1971. (1971) Zbl0222.34002MR0463539
  3. Z. Hustý, Die Iteration homogener linearer Differentialgleichungen, Publ. Fac. Sci. Univ. J. E. Purkyně (Brno) 449 (1964), 23-56. (1964) Zbl0135.13101MR0196166
  4. J. Kurzweil, Ordinary Differential Equations in the Real Domain, SNTL Praha & Elsevier, Amsterdam, 1986. (1986) Zbl0667.34002MR0929466
  5. Ch Maxwell, Coincidences of mappings, Global Analysis-Analysis on Manifolds, edited by T. M. Rassias, Teubner-Texte zur Mathematik, Leipzig 1983. (1983) Zbl0527.55008MR0730597
  6. F. Neuman, Categorial approach to global transformations of the n-th order linear differential equations, Čas. pěst. mat. 102 (1977), 350-355. (1977) Zbl0374.34028MR0477284
  7. F. Neuman, Criterion of global equivalence of linear differential equations, Proc. Roy. Soc. Edinburgh 97A (1984), 217-221. (1984) Zbl0552.34009MR0751194

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.